Miao Wang
Miao Wang
Swansea University
No hay ninguna dirección de correo electrónico verificada. - Página principal
Título
Citado por
Citado por
Año
Hopf bifurcation analysis in a Lorenz-type system
H Li, M Wang
Nonlinear Dynamics 71 (1-2), 235-240, 2013
182013
Bifurcation of limit cycles in a quintic system with ten parameters
F Li, M Wang
Nonlinear Dynamics 71, 213-222, 2013
82013
Necessary and sufficient conditions for path-independence of Girsanov transformation for infinite-dimensional stochastic evolution equations
M Wang, J Wu
Springer Frontiers of Mathematics in China, 2014
52014
Taylor approximation of stochastic functional differential equations with Poisson jump
G Wang, S Wang, M Wang
Advances in Difference Equations 230, 1-10, 2013
12013
A comparison of two no-arbitrage conditions
M Wang, JL Wu
Frontiers of Mathematics in China 9 (4), 929-946, 2014
2014
Two classes of stochastic differential equations arising from financial modeling with stochastic volatility
M Wang
PQDT-Global, 2013
2013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–6